Critical finger ischemia and myocardial fibrosis development after sudden interruption of sildenafil treatment in a systemic sclerosis patient

  • C. Bruni | cosimobruni85@gmail.com Department of Experimental and Clinical Medicine, Division of Rheumatology, University of Firenze, Italy.
  • S. Bellando-Randone Department of Experimental and Clinical Medicine, Division of Rheumatology, University of Firenze, Italy.
  • L. Gargani Institute of Clinical Physiology, National Council of Research, Pisa, Italy.
  • E. Picano Institute of Clinical Physiology, National Council of Research, Pisa, Italy.
  • A. Pingitore Institute of Clinical Physiology, National Council of Research, Pisa, Italy.
  • M. Matucci-Cerinic Department of Experimental and Clinical Medicine, Division of Rheumatology, University of Firenze, Italy.
  • S. Guiducci Department of Experimental and Clinical Medicine, Division of Rheumatology, University of Firenze, Italy.

Abstract

Systemic sclerosis (SSc) is a connective tissue disease frequently associated with Raynaud’s Phenomenon (RP). Among possible pharmacological treatments, phosphodiesterase 5 inhibitors are considered in cases of severe non -responsive RP. We present the case of a male SSc patient wh presented with critical finger ischemia and concomitant appearance of myocardial fibrosis after sudden interruption of sildenafil treatment.

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.
Published
2016-09-09
Info
Issue
Section
Radiological vignette
Keywords:
Systemic sclerosis, critical ischemia, phosphodiesterase 5 inhibitors, cardiac magnetic resonance imaging, myocardial fibrosis.
Statistics
  • Abstract views: 1233

  • PDF: 701
How to Cite
Bruni, C., Bellando-Randone, S., Gargani, L., Picano, E., Pingitore, A., Matucci-Cerinic, M., & Guiducci, S. (2016). Critical finger ischemia and myocardial fibrosis development after sudden interruption of sildenafil treatment in a systemic sclerosis patient. Reumatismo, 68(2), 109-111. https://doi.org/10.4081/reumatismo.2016.889